# SDR AWXA200300867

- Difficulty date: July 23, 2003
- Submitted: August 1, 2003
- Operation: Air carrier
- Aircraft: N644AW
- Make and model: Airbus A320-231
- Aircraft serial: 317
- Aircraft time: 34,925 hours, 15,139 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Fairing
- Part number: D5463080900100
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MINOR REPAIR - DURING C-01 CHECK A 8.5 INCH CRACK WAS FOUND AT THE AFT END OF THE NR 1 PYLON INBOARD UPPER FAIRING WELDED ASSEMBLY, NAC STA 5369-6077, BETWEEN RIBS 7 & 8. MAINTENANCE REMOVED AND REPLACED WELDED ASSEMBLY INBOARD SIDE OF NR 1 PYLON IAW AMM SUBTASK 54-57-22-020-050-0A2.
